Browse

Neurotoxic syndrome developed after taking sertraline and risperidone

Cited 2 time in Web of Science Cited 0 time in Scopus
Authors
Kim, J. M.; Lee, S. T.; Song, E. C.; Jung, K. H.; Sinn, D. I.; Chung, H.; Chu, K.; Kim, M.
Issue Date
2007-09-01
Citation
J Clin Neurol. 2007 Sep;3(3):165-7. Epub 2007 Sep 20.
Abstract
Neuroleptic malignant syndrome and serotonin syndrome share many common clinical features, and the term "Neurotoxic syndrome" can be used when a clear distinction cannot be made between the two. Here we present a case of 19-year-old man who experienced serotonin syndrome caused by sertraline intake, and consecutive neuroleptic malignant syndrome by risperidone. This case suggests that these two syndromes can be concomitantly induced in some patients who are susceptible to these drugs. Clinicians may have to pay close attention to this problem when prescribing drugs to patients who previously showed sensitivity to CNS-acting drugs.
ISSN
1738-6586 (Print)
Language
English
URI
http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&dopt=Citation&list_uids=19513287

http://hdl.handle.net/10371/22345
DOI
https://doi.org/10.3988/jcn.2007.3.3.165
Files in This Item:
Appears in Collections:
College of Medicine/School of Medicine (의과대학/대학원)Neuroscience (뇌신경과학전공)Journal Papers (저널논문_뇌신경과학전공)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse